RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 108, Number 2, Pages 212–248 (Mi tmf1188)  

This article is cited in 2 scientific papers (total in 2 papers)

Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory

K. A. Sveshnikovab, P. K. Silaevab

a M. V. Lomonosov Moscow State University, Faculty of Physics
b N. N. Bogoliubov Institute for Theoretical Problems of Microphysics, M. V. Lomonosov Moscow State University

Abstract: Non-perturbative procedure for subtraction of singularities, caused by discontinuous step-like solutions in nonlinear QFT is suggested. We discuss in details the procedure of Lorentz-covariant quantization for topological kinks in (1+1) nonlinear field models. It had been shown that the “quantum copies” of classical kink appears as the result of this procedure. These copies have the same topological charge, but negligibly small size. Moreover, they have negligibly small mass, due to subtraction procedure, that eliminate divergent terms that are proportional to squared delta-function. We give the detailed discussion of these problems for various (1+1) nonlinear models with classical kinks.

DOI: https://doi.org/10.4213/tmf1188

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 108:2, 1019–1045

Bibliographic databases:

Received: 17.02.1995

Citation: K. A. Sveshnikov, P. K. Silaev, “Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory”, TMF, 108:2 (1996), 212–248; Theoret. and Math. Phys., 108:2 (1996), 1019–1045

Citation in format AMSBIB
\Bibitem{SveSil96}
\by K.~A.~Sveshnikov, P.~K.~Silaev
\paper Connection between discontinuous step-like and smooth kink-type classical solutions in quantum field theory
\jour TMF
\yr 1996
\vol 108
\issue 2
\pages 212--248
\mathnet{http://mi.mathnet.ru/tmf1188}
\crossref{https://doi.org/10.4213/tmf1188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1430072}
\zmath{https://zbmath.org/?q=an:0934.35146}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 108
\issue 2
\pages 1019--1045
\crossref{https://doi.org/10.1007/BF02070673}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XA75100004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1188
  • https://doi.org/10.4213/tmf1188
  • http://mi.mathnet.ru/eng/tmf/v108/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Sveshnikov, P. K. Silaev, “Quasiexact Solution of a Relativistic Finite-Difference Analogue of the Schrödinger Equation for a Rectangular Potential Well”, Theoret. and Math. Phys., 132:3 (2002), 1242–1263  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. K. A. Sveshnikov, P. K. Silaev, “Quasi-exact solution of the problem of relativistic bound states in the $(1{+}1)$-dimensional case”, Theoret. and Math. Phys., 149:3 (2006), 1665–1689  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:223
    Full text:63
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019